Journal of Indian Society of Periodontology
Journal of Indian Society of Periodontology
Home | About JISP | Search | Accepted Articles | Online Early | Current Issue | Archives | Instructions | SubmissionSubscribeLogin 
Users Online: 1261  Home Print this page Email this page Small font size Default font size Increase font sizeWide layoutNarrow layoutFull screen layout

  Article Access Statistics

Year : 2019 | Volume:  23 | Issue Number:  1 | Page:  5-11

REVIEW ARTICLE

Periodontically accelerated orthodontic tooth movement: A narrative review
Sharma Karan, Batra Puneet, Sonar Saurabh, Srivastava Amit, Raghavan Sreevatsan

Number of times this article was viewed 677
Number of times this article has been printed  from the site 72
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
 Back To Article

Submit articles
Most popular articles
Editorial Board
Email alerts
Recommend this journal